I had 2 surgeries. The first was to remove over ten fibroids. I also had adhesions and 1 fallopian tube was scarred shut. The 2nd surgery was to remove 3 fibroids inside my uterus. One was large and the others small. I was given Lupron depot for 3 months prior to the 2nd surgery. I had bleeding problems prior to both surgeries. Extremely heavy periods, pain, large clots, anemia. The Lupron did not stop my period the first month but did after 2 months. Now I have been off of the shot for 2 months, my period came back,this month, October 10th for 9 days, it was heavy at first but manageable. but since it ended I have a very light occasional spotting. Its not dark blood, its pink and almost clear. I am waiting for a 2nd period in November and than I will decide if I need to see my Doc or not. Is this normal? I have a little pain where the surgery site is, my surgeon said it's my nerves coming back. Over all everything else feels better. The side affects from the Lupron were not as bad asI thought they would be. Mild ankle pain, sweating, a mild headache the first day I would get the shot, a couple of temper flare ups but overall no depression. I am very happy. I am just worried about the fibroids coming back and I want to have a baby.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.